About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 436919, 6 pages
http://dx.doi.org/10.1155/2013/436919
Research Article

On Standing Wave Solutions for Discrete Nonlinear Schrödinger Equations

Department of Applied Mathematics, Yuncheng University, Yuncheng, Shanxi 044000, China

Received 13 June 2013; Revised 14 July 2013; Accepted 14 July 2013

Academic Editor: Juan J. Nieto

Copyright © 2013 Guowei Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guowei Sun, “On Standing Wave Solutions for Discrete Nonlinear Schrödinger Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 436919, 6 pages, 2013. doi:10.1155/2013/436919